# SDR SWIA2020062351141

- Difficulty date: May 27, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE STR 24L FROM FS477 TO FS533 DUE TO CORROSION OUT OF LIMITS. (C-CHECK) RO 6/21/2020 REMOVED CORRODED STR 24L AND REPLACED WITH NEW REFERENCING DWG, SRM.  LEAK TEST GOOD.  COMPLIED WITH TASK CARD.  COMPLETED FORM M-337.
